# SDR P5CA0401078

- Difficulty date: April 26, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 67,015 hours, 18,575 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LEAK FROM DRAIN MAST FOUND DURING PREFLIGHT.  FOUND PSO LINE AT EVC LEAKING.  INSTALLED NEW FERRULE AND RESEATED LINE.  PERFORMED IDLE RUN AND LEAK CHECK PER MM 71-00-80.  TEST NR 3 NO LEAKS EVIDENT.
